default-icon
Chakkar in head
Hi I am using Feliz S10 daily once at evening from last 7 months because of tension of mind if I stop using that tablet for 6 to 7 days feeling like chakkar in my head . please help me to quit this...
201 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rashmi T V
General Physician 4 yrs exp Bangalore
Hi feliz is antidepressant medication which carry side effects like Nausea, diarrhoea, increased sweating, insomnia,impotence, ejaculation disorder, fatique somnolence.... tablet to be taken as per prescription and advice... you should immediately report to concerned doctor if you develop Tremors,Irregular heartbeat, Loss of balance or coordination Hallucinations,Confusion,Memory problems,Seizures,Postural hypotension, sinusitis, taste disturbances.,Increased appetite and weight gain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.